| Model Number |
9-ASD-016 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, an 18mm amplatzer septal occlude was chosen for an implant using a 12f amplatzer trevisio intravascular delivery system.During the procedure the left disc deformed into a cobra shape.Attempts were made to correct the issue but was unsuccessful.Device was removed from the patient prior to release from the delivery cable.There was no interaction with cardiac structures during deployment and no angulation or kink noticed in the delivery system the device was exchanged for a new 16mm amplatzer septal occluder that was implanted successfully.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The investigation confirmed that the device met functional specifications when analyzed under non-physiological conditions.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.Per the instructions for use, the recommended size delivery system for use with a 16 mm amplatzer septal occluder is a 7f.